# SDR USAASB97019

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Part number: 980871163P181
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,378 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PIT - FL 1261 - ON CLIMB-OUT OF PIT, THE OIL FILTER BYPASS LIGHT FOR THE NR 1 ENGINE ILLUMINATED AT APPROX 11,000 FEET.  THE CAPT SHUT DOWN THE NR 1 ENGINE AND RETURNED TO FIELD AT PIT.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED THE NR 1 ENGINE MAIN OIL SCREEN AND FOUND SCREEN TO BE CLEAN.  REPLACED THE NR 1 ENGINE OIL FILTER BYPASS SWITCH.  RAN ENGINE.  LEAK CHECK AND OPS CHECK GOOD.  (M)
